MAUDE Adverse Event Report: MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT

MPRI SUREFIX; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5072-45
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product(s): vedr01 ipg, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was right atrial (ra) lead undersensing of the patient's arrhythmia, even though it was still detecting the arrhythmia, it was suspended in mode switch and not counting all the beats and the atrial rate appeared to be twice the rate that was being detected.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Follow-up was received and confirmed that reprogramming was performed.

Brand Name
SUREFIX
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8020522
Report Number2649622-2018-17715
Device Sequence Number19227147
Product Code DTB
UDI-Device Identifier00885074311869
UDI-Public00885074311869
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2006
Device Model Number5072-45
Device Catalogue Number5072-45
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2018
Supplement Date Received by Manufacturer11/02/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR